# SDR ABXA9600366

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW WILL NOT OPEN.  ADJUSTED AND LUBED FIRST OFFICER'S SLIDING WINDOW MECHANISM.  OPS CHECK GOOD IAW DC8 MM, CHAPTER 56-10-03.
